# SDR FDEA201201100072

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,325 hours, 10,103 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: A254510013
- Part serial: H0251
- Condition: Leaking
- Location: Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF, LOST GREEN SYS HYD QTY, FOLLOWED ECAM AND QRH PROCEDURES.  PERFORMED GRAVITY GEAR EXTENSION STOPPED ON RUNWAY WAS TOWED  TO GATE.  AFTER ACFT STOPPED, NOTICED BLUE SYS, QUANTITY PEGGED OUT HIGH.  SERVICED GREEN SYS IAW MM 12-12-29-00 TO LOOK FOR LEAK.  FOUND LT MLG UPLOCK ACTUATOR LEAKING.  R & R LT MLG UPLOCK ASSY IAW AMM A300-32-31-44-04, OPS AND LEAK CHECK WAS GOOD, ALSO MANUAL FREE FALL CHECK WAS GOOD IAW REF 29-00-00-030.
